Sharma, Vinod (2001) Queues with Service Rate Controlled by a Delayed Feedback. In: Queueing Systems, 39 (4). pp. 303-315.
Restricted to Registered users only
Download (116Kb) | Request a copy
We consider a single queue with a Markov modulated Poisson arrival process. Its service rate is controlled by a scheduler. The scheduler receives the workload information from the queue after a delay. This queue models the buffer in an earth station in a satellite network where the scheduler resides in the satellite. We obtain the conditions for stability, rates of convergence to the stationary distribution and the finiteness of the stationary moments. Next we extend these results to the system where the scheduler schedules the service rate among several competing queues based on delayed information about the workloads in the different queues.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Springer Netherlands.|
|Keywords:||queue with delayed feedback;multiple access system|
|Department/Centre:||Division of Electrical Sciences > Electrical Communication Engineering|
|Date Deposited:||06 Nov 2007|
|Last Modified:||19 Sep 2010 04:41|
Actions (login required)